# SDR CA970409010

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Part number: 1523051101
- Condition: Broken
- Location: Truck Position
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RH MAIN LANDING GEAR TRUCK BEAM LIGHT CAME ON AFTER TAKEOFF. AFTER LANDING RH MLG TRUCK POSITION PIN FOUND BROKEN, REPLACED.
